# SDR 2007UALA04095

- Difficulty date: October 7, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 67,983 hours, 11,044 cycles
- Engine: Pwa PW4060
- System (JASC): 2420 · AC Generation System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU GENERATOR "OFF" LIGHT ILLUMINATES AFTER RIGHT ENGINE STARTS.
